MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 07P7420
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated ldh results generated on the alinity c processing module for one patient.The initial result was 731 u/l, repeated 215 and 202 u/l (normal range 125 to 220 u/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c lactate dehydrogenase reagent kit, list number 07p74-20, and manufacturing site wiesbaden to alinity c processing module, list number 03r67-01, and manufacturing site of irving.Mdr number 3016438761-2022-00262-00 has been submitted and all further information will be documented under that mdr number.

Brand Name
ALINITY C LACTATE DEHYDROGENASE REAGENT KIT
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14492296
Report Number3002809144-2022-00178
Device Sequence Number12309814
Product Code CFJ
UDI-Device Identifier00380740130244
UDI-Public00380740130244
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07P7420
Device Catalogue Number07P74-20
Device Lot Number16138UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC04256.; ALNTY C PROCESSING MODU, 03R67-01, AC04256.
Patient SexUnknown